# SDR AU991028042

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 300013000002
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AU) LEFT COWL ANT-I ICE FAILED.  COWL ANTI-ICE VALVE REPLACED.
